CSpace  > 应用数学研究所
不完全数据下的分位数估计
刘旭1; 舒鑫鑫2; 周勇2
2018
Source Publication应用数学学报
ISSN0254-3079
Volume041Issue:002Pages:198
Abstract本文主要讨论了响应数据缺失时基于无偏估计方程的分位数估计.本文提出了两种非参光滑技术的插补(imputation)方法,一种是整体非参核插补法,另一种是局部多重插补法.我们可以利用这两种方法构造渐近无偏估计方程.通过该缺失数据下的估计方程,我们可以利用常用的估计方法对未知分位数进行统计推断.本文证明了该方法下的分位数估计具有相合性和渐近正态性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50141
Collection应用数学研究所
Affiliation1.上海财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘旭,舒鑫鑫,周勇. 不完全数据下的分位数估计[J]. 应用数学学报,2018,041(002):198.
APA 刘旭,舒鑫鑫,&周勇.(2018).不完全数据下的分位数估计.应用数学学报,041(002),198.
MLA 刘旭,et al."不完全数据下的分位数估计".应用数学学报 041.002(2018):198.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘旭]'s Articles
[舒鑫鑫]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘旭]'s Articles
[舒鑫鑫]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘旭]'s Articles
[舒鑫鑫]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.